RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 77–84 (Mi fpm1141)  

This article is cited in 1 scientific paper (total in 1 paper)

On T-spaces and related concepts and results

A. V. Grishin

Moscow State Pedagogical University

Abstract: The paper is a brief survey of the T-space conception and related results. A connection between T-spaces and so-called varieties of pairs, analogous to the connection between T-ideals and varieties of algebras, is established. The concepts of A-equivalency and T-equivalency are introduced, after that some applications are considered.

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 677–681

Bibliographic databases:

UDC: 512.552

Citation: A. V. Grishin, “On T-spaces and related concepts and results”, Fundam. Prikl. Mat., 14:5 (2008), 77–84; J. Math. Sci., 163:6 (2009), 677–681

Citation in format AMSBIB
\Bibitem{Gri08}
\by A.~V.~Grishin
\paper On T-spaces and related concepts and results
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 77--84
\mathnet{http://mi.mathnet.ru/fpm1141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533578}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 677--681
\crossref{https://doi.org/10.1007/s10958-009-9703-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249134732}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1141
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:174
    Full text:58
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020